REAL

Items where Author is "Agarwal, Ravi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Çetin, Erbil and Agarwal, Ravi (2015) Existence of solutions for fourth order three-point boundary value problems on a half-line. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (62). pp. 1-23. ISSN 1417-3875

Zhang, Chenghui and Agarwal, Ravi and Li, Tongxing (2013) Comparison theorem for oscillation of fourth-order nonlinear retarded dynamic equations. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (22). pp. 1-11. ISSN 1417-3875

Yuan, Chengjun and Jiang, Daqing and O'Regan, D. and Agarwal, Ravi (2012) Multiple positive solutions to systems of nonlinear semipositone fractional differential equations with coupled boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (13). pp. 1-17. ISSN 1417-3875

Agarwal, Ravi and Wong, PatriciaJ.Y. (2012) Positive solutions of complementary Lidstone boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (60). pp. 1-20. ISSN 1417-3875

This list was generated on Wed Dec 13 04:46:18 2017 CET.